Exit Times and Poisson Kernels of the Ornstein–Uhlenbeck Diffusion - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Stochastic Models Année : 2008

Exit Times and Poisson Kernels of the Ornstein–Uhlenbeck Diffusion

(1) , (1)
1

Résumé

Let X t be an Ornstein–Uhlenbeck diffusion process in n and let B be an open ball in n . In this article, we study the law of τ B , the exit time of the process X t from B, the expected exit time x τ B , and the law of X τ B , i.e., the Poisson kernel of B. We also determine the Fourier transform of the Poisson kernel of a half-space.

Fichier non déposé

Dates et versions

hal-03040218 , version 1 (04-12-2020)

Identifiants

Citer

Piotr Graczyk, Tomasz Jakubowski. Exit Times and Poisson Kernels of the Ornstein–Uhlenbeck Diffusion. Stochastic Models, 2008, 24 (2), pp.314 - 337. ⟨10.1080/15326340802009337⟩. ⟨hal-03040218⟩
10 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More